# SDR 2010F00106

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: General aviation
- Aircraft: ZKOKC
- Make and model: Boeing 777*
- Aircraft serial: 34377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S/B 777-27A0071, THE FOLLOWING DEFECTS WERE FOUND DUE TO POOR MACHINING DURING FACTORY BUILD.  NR 1 T/E FLAP DRIVE ARM ASSY FWD JOINT 1A AND WING SUPPORT BRACKET MACHINED BEYOND S/B LIMITS.  NR 2 T/E FLAP DRIVE ARM ASSY AFT JOINT 2B MACHINED BEYOND S/B LIMITS.  NR 3 T/E FLAP AFT TENSION BEAM FWD OUTER BUSHING MIGRATING. DURING REPAIR 3 OUT OF 4 BORES FOUND CORRODED.  NR 6 T/E FLAP COMPRESSION STRUT ASSY JOINT 6Y OUT/BD FITTING MACHINED BEYOND S/B LIMITS. 
DEFECT RECTIFICATION DETAILS:   ALL BUSHINGS REPLACED IAW S/B.  SERVICE ORDERS 51723782, 51723538, 51723733, 51723387, 51724094  REFER TO SERVICE ORDERS FOR PART NUMBER DETAILS.  ALSO DURING AD 777-27A0017 INSPECTION OF NR 6 FLAP SUPPORT MECHANISM. INBOARD UPPER FAIRING LINK BUSH FOUND TO HAVE MIGRATED.  DEFECT RECTIFICATION DETAILS:  BUSHING REPLACED IAW CMM 27-57-84  SVO 51724396
